MAUDE Adverse Event Report: MOXIMED, INC. MISHA KNEE SYSTEM; IMPLANTED SHOCK ABSORBER

MOXIMED, INC. MISHA KNEE SYSTEM; IMPLANTED SHOCK ABSORBER
Catalog Number 2-1001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The fracture at the tibial end of the absorber was observed during the device removal and confirmed on initial analysis of the device.The investigation into the root cause is ongoing, including metallurgical analysis.When the investigation is complete, a follow-up report will be submitted.
 
Event or Problem Description
Patient had misha knee system implantation with concomitant posterior medial meniscal root tear repair.Patient experienced ongoing predominantly femoral knee pain.The patient underwent chondroplasty, lysis of adhesions, and device removal.During the device removal, the tibial end of the absorber was noted to have a fracture.The device was removed without difficulty.
 
Additional Manufacturer Narrative
The fracture at the tibial end of the absorber was observed during the device removal and confirmed on initial analysis of the device.The root cause is a supplier error.An incorrect drill was used resulting in an inaccurate drill point angle and reduced material thickness.This might increase the risk of implant fracture in one lot where the supplier error occurred.

Brand Name
MISHA KNEE SYSTEM
Common Device Name
IMPLANTED SHOCK ABSORBER
Manufacturer (Section D)
MOXIMED, INC.
46602 landing parkway
fremont CA 94538
Manufacturer (Section G)
MOXIMED, INC.
46602 landing parkway
fremont CA 94538
Manufacturer Contact
nancy isaac
46602 landing parkway
fremont, CA 94538
5108873366
MDR Report Key20641246
Report Number3008274656-2024-00003
Device Sequence Number7367217
Product Code QVV
UDI-Device Identifier00856047005801
UDI-Public00856047005801
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
DEN220033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2025
Device Catalogue Number2-1001
Device Lot Number23032901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3008274656/12022024/R000
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POSTERIOR MEDIAL MENISCUS ROOT REPAIR.
Patient SexMale